Ohio, 2016Flooding in Ohio, February 21 to 22, 2016
February 21 to 22, 2016 · NWS RLX · 2 events in 2 counties and zones
Strong support in the winds above the ground, caused showers and thunderstorms to form in the lower Ohio Valley during the evening of the 20th. Dew points were in the low and mid 50s.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $95,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong support in the winds above the ground, caused showers and thunderstorms to form in the lower Ohio Valley during the evening of the 20th. Dew points were in the low and mid 50s.
The cluster of showers, with a few embedded thunderstorms, streaked through southern Ohio from 0300E to 1200E on the 21st.
A narrow west to east band of enhanced rain fell across central Lawrence County into southern Gallia County. An automatic rain gauge in Dean State Forest of Lawrence County measured 1.42 inches of rain in 8 hours. The cooperative observer in Waterloo measured 1.45 inches.
Streams overflowed and closed roads.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 21, 3:01 AM EST, 5 hours 59 minutes earlier.
Area forecast discussion, Feb 21, 3:01 AM EST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
301 AM EST SUN FEB 21 2016
.SYNOPSIS...
MILD SOUTHWEST FLOW WITH FAST MOVING LOW PRESSURE WITH STRONG
SUPPORT ALOFT STREAKS QUICKLY THROUGH THE AREA TODAY. COOLER MONDAY
INTO TUESDAY. THE NEXT SYSTEM WILL BRING RAIN WEDNESDAY AND
THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
A LINE OF THUNDERSTORMS WITH HEAVY RAIN MAKING ITS WAY ACROSS
SOUTHERN OHIO WILL ENTER THE OHIO VALLEY AND OUR FORECAST AREA
AROUND 9Z THIS MORNING. MESOSCALE GUIDANCE AND SYNOPTIC MODEL
GUIDANCE CONTINUE LINE UP A QPF BULLSEYE ACROSS OUR CENTRAL
CWA...WITH WIDESPREAD AMOUNTS OF 0.75 TO 1 INCH LIKELY ALONG WEST
TO EAST ALIGNED COLD FRONTAL BOUNDARY. HI LOW LEVEL MOISTURE WITH
PWAT VALUES BETWEEN 1.10 AND 1.20 INCHES COMBINED WITH MARGINAL
ELEVATED INSTABILITY AND LOW FFG VALUES BRINGS CAUSE FOR CONCERN
FOR POSSIBLE FLASH FLOODING INTO THIS AFTERNOON. HAVE LEFT FLASH
FLOOD WATCH AS IS...AS LOCALIZED HEAVIER RAINFALL AMOUNTS WILL BE
POSSIBLE WITH THE POTENTIAL FOR CELLS TO TRAIN IN A WEST TO EAST
DIRECTION. AT THIS TIME...IT APPEARS THAT MAIN STEM RIVERS WILL
REMAIN BELOW FLOOD STAGE...BUT FASTER RESPONSE STREAMS WILL HAVE
TO BE MONITORED CLOSELY TODAY. THE GOOD NEWS IS THAT THIS SYSTEM
WILL NOT HANG AROUND LONG AND CONDITIONS WILL START TO IMPROVE LATER
THIS AFTERNOON AS LOW PRESSURE MOVES EAST AND PULLS THE COLD FRONT
THROUGH THE REGION. LOW TEMPERATURES WILL RUN MUCH COOLER
TONIGHT...BRINGING AN END TO THE ABOVE AVERAGE STRETCH OF
WEATHER...AS NORTHERN LOCATIONS WILL FALL TO NEAR OR SLIGHTLY
BELOW FREEZING BY MONDAY MORNING.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
MONDAY SHOULD BE QUIET. TUESDAY MAY HAVE A PRE FRONTAL WAVE BRING
PRECIP TO AREA...BUT LOW CONFIDENCE IN THIS AS MODELS SEEM TO BE FLIP
FLOPPING ON THIS FEATURE. WEDNESDAY INTO WEDNESDAY NIGHT SETS THE
STAGE FOR A WELL ORGANIZED AND DEEPENING LOW PRESSURE CENTROID TO
MOVE THROUGH THE OHIO RIVER VALLEY. DUE TO BROAD NATURE AND
ENHANCED DYNAMICS OF THIS SYSTEM...THERE MAY BE WATER ISSUES.
FOR NOW IT APPEARS 850 JET MISSES OUR FORECAST AREA TO THE
EAST...BUT THIS FEATURE MAY HELP INJECT SOME EXTRA MOISTURE INTO
THE SYSTEM WHICH MAY SPILL OVER INTO OUR EASTERN MTN COUNTIES.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
WHILE THE GFS AND ECMWF HAVE FLIPPED YET AGAIN FOR THE MID WEEK
SYSTEM...AT LEAST BOTH HAVE TRENDED IN THE SAME DIRECTION...AND ITS
TOWARDS A FAIRLY COMMON STORM TRACK FOR THE REGION. THIS LENDS SOME
ADDITIONAL CONFIDENCE TO WHAT HAS BEEN A VERY INCONSISTENT STRETCH
FOR THE MODELS. UNFORTUNATELY...TIMING IS STILL OFF BY 6-12 HOURS
BETWEEN THE 12Z RUNS OF THE GFS AND ECMWF.
SYNOPTICALLY...HAVE A LOW PRESSURE SYSTEM LIFTING THROUGH THE MIDDLE
OHIO RIVER VALLEY WEDNESDAY INTO WEDNESDAY NIGHT. THIS WILL KEEP THE
WARM WEDGE IN PLACE ACROSS THE WESTERN SLOPES/LOWLANDS...LEADING TO
MAINLY RAIN TUESDAY NIGHT AND WEDNESDAY. RAIN COULD BE MODERATE TO
HEAVY AT TIMES...AND WILL INSERT A MENTION FOR WATER CONCERNS INTO
THE HWO. THE EASTERN SLOPES AND NORTHERN MOUNTAINS COULD SEE A
WINTRY MIX TUESDAY NIGHT INTO EARLY WEDNESDAY WITH SOME COLD AIR
DAMMING. PRETTY MUCH ALL GUIDANCE SUGGESTS PLACES LIKE MARLINTON
REMAINING ABOVE FREEZING...SO WENT WITH RAIN/SNOW/SLEET INSTEAD OF
FREEZING RAIN...BUT COULD BE A FINE LINE. ALSO THE TIMING
DIFFERENCES IN THE MODELS CLOUDY THE PICTURE A BIT IN REGARDS TO
PTYPE FOR THE EASTERN SLOPES.
AS TEMPERATURES COOL WEDNESDAY NIGHT INTO THURSDAY...WILL SEE
GRADUAL A CHANGE FROM RAIN TO SNOW. SNOW SHOWERS COULD LINGER INTO
FRIDAY WITH SOME UPSLOPE ENHANCEMENT AND 500MB RIPPLES SLIDING
THROUGH. CLIPPER TYPE SYSTEM APPROACHING AT THE END OF THE LONG
TERM.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
06Z SUNDAY THROUGH 06Z MONDAY...
CALM BEFORE THE STORM OVER THE NEXT COUPLE OF HOURS. BASED ON
CURRENT RADAR TRENDS IT APPEARS THAT HEAVY RAIN AND ISOLATED
THUNDERSTORMS WILL ENTER THE OHIO VALLEY BETWEEN 08Z AND 09Z.
HEAVY RAIN WILL THEN SPREAD FROM WEST TO EAST THROUGH THE MORNING
HOURS...LEADING TO LIFR CONDITIONS AT TIMES. HEAVY RAIN WILL
MOVE THROUGH FAIRLY QUICKLY THOUGH...SO BY THIS AFTERNOON
CONDITIONS SHOULD IMPROVE FROM IFR TO MVFR FROM NORTHWEST TO
SOUTHEAST. IFR CONDITIONS WILL LIKELY LINGER HOWEVER IN
MOUNTAINS/EASTERN COUNTIES LONGER.
THE THREAT FOR THUNDERSTORMS CANNOT BE RULED OUT...GENERALLY IN
THE 12-18Z TIME FRAME...MAINLY ACROSS CENTRAL AND SOUTHERN WEST
VIRGINIA AND SOUTHWEST VIRGINIA.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF APPROACHING SYSTEM AND ASSOCIATED
DETERIORATING CONDITIONS MAY VARY FROM FORECAST AND ALSO STILL TOO
MUCH UNCERTAINTY TO WHERE THUNDERSTORMS WILL OCCUR...SO LEFT THEM
OUT OF THE TAFS FOR NOW.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SUN 02/21/16
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EST 1HRLY 01 02 03 04 05 06 07 08 09 10 11 12
CRW CONSISTENCY M M M M M M L L L L L L
HTS CONSISTENCY H H M M M L L L L L L L
BKW CONSISTENCY M M M L L L L L L L L L
EKN CONSISTENCY H H H H M M L L L L L L
PKB CONSISTENCY H H M M M M M L L L M M
CKB CONSISTENCY H H H M M M M L L L L L
AFTER 06Z MONDAY...
IFR CONDITIONS WITH LOW CIGS MAY CONTINUE TONIGHT INTO MONDAY
MORNING...MAINLY IN THE MOUNTAINS.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ005>009-
013>020-026>032-036>040-046-047.
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ083-085>087.
KY...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...JMV/JW/MZ
NEAR TERM...MPK
SHORT TERM...JW
LONG TERM...MZ
AVIATION...MPKHazardous weather outlook, Feb 21, 3:12 AM EST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
312 AM EST SUN FEB 21 2016
KYZ101>103-105-OHZ083-085>087-WVZ005>009-013>020-026>032-036>040-046-
047-220815-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
312 AM EST SUN FEB 21 2016
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SATURATED SOILS AND ANOTHER PERIOD OF RAIN WEDNESDAY INTO
WEDNESDAY NIGHT WILL BRING THE POTENTIAL FOR FLOODING ONCE AGAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ066-067-075-076-084-VAZ003-004-WVZ010-011-024-025-033>035-220815-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-DICKENSON-BUCHANAN-PLEASANTS-
TYLER-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-
312 AM EST SUN FEB 21 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF NORTHERN WEST VIRGINIA
AND SOUTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NEAR SATURATED SOILS AND A PERIOD OF RAIN WEDNESDAY AND WEDNESDAY
NIGHT COULD BRING THE POTENTIAL FOR FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 21, 6:32 AM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 AM EST SUN FEB 21 2016
KYZ103-OHZ086-087-WVZ007-211330-
BOYD-LAWRENCE-GALLIA-MASON-
632 AM EST SUN FEB 21 2016
...HEAVY RAIN WILL AFFECT SOUTHERN GALLIA...LAWRENCE AND
SOUTHWESTERN MASON COUNTIES...
AT 622 AM EST...UP TO AN INCH OF RAIN HAS FALLEN FROM SEVERAL HEAVY
RAIN SHOWERS THIS MORNING AND AN ADDITIONAL HALF INCH TO THREE
QUARTERS OF AN INCH IS POSSIBLE. DUE TO THE SATURATED
GROUND...EXCESSIVE RUNOFF MAY CAUSE PONDING OF WATER ON ROADWAYS AND
MINOR LOCALIZED FLOODING. PLEASE USE CAUTION IF YOU ARE TRAVELING
IN THESE AREAS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...COAL GROVE...LAKE VESUVIUS...RUSSELL...VERNON...
WATERLOO...BELLEFONTE...AID...WESTWOOD...CROWN CITY...ATHALIA...HANGING
ROCK...LEON...PEDRO...SOUTHSIDE...SCOTTOWN...ASHTON AND GRIMMS
LANDING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3860 8274 3865 8277 3868 8276 3868 8270
3875 8269 3878 8189 3867 8189 3866 8196
3861 8206 3849 8206 3859 8222 3860 8226
3858 8229 3848 8231 3847 8272 3851 8266
3853 8269 3856 8273 3857 8281
TIME...MOT...LOC 1122Z 000DEG 0KT 3866 8253
KISTNERSpecial weather statement, Feb 21, 6:39 AM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
639 AM EST SUN FEB 21 2016
OHZ075-076-083>085-WVZ009-211330-
VINTON-WASHINGTON-ATHENS-MEIGS-JACKSON-WOOD-
639 AM EST SUN FEB 21 2016
...A SHOWER WILL AFFECT NORTHERN JACKSON...SOUTHWESTERN WASHINGTON...
VINTON...MEIGS...ATHENS AND SOUTHWESTERN WOOD COUNTIES...
AT 636 AM EST...UP TO AN INCH OF RAIN HAS FALLEN FROM HEAVY RAIN
SHOWERS AND THUNDERSTORMS THIS MORNING AND AN ADDITIONAL HALF INCH
OF RAIN IS POSSIBLE. DUE TO THE SATURATED GROUND...EXCESSIVE RUNOFF
MAY CAUSE PONDING OF WATER ON ROADWAYS AND MINOR LOCALIZED FLOODING.
PLEASE USE CAUTION IF YOU ARE TRAVELING IN THESE AREAS.
LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...ATHENS...BELPRE...JACKSON...WELLSTON...MCARTHUR...ALBANY...
COOLVILLE...LAKE HOPE STATE PARK...FORKED RUN STATE PARK...TUPPERS
PLAINS...WASHINGTON...LUBECK...CHESTER...HAMDEN...COALTON...ZALESKI...
WILKESVILLE...STROUD RUN STATE PARK AND HARRISONVILLE.
THIS INCLUDES ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 6.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3936 8275 3939 8156 3908 8157 3907 8170
3909 8175 3907 8181 3902 8280
TIME...MOT...LOC 1136Z 180DEG 0KT 3923 8249
KISTNERSpecial weather statement, Feb 21, 6:49 AM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 AM EST SUN FEB 21 2016
WVZ005-006-013>015-026-211245-
CABELL-KANAWHA-BOONE-PUTNAM-WAYNE-LINCOLN-
649 AM EST SUN FEB 21 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN...NORTHERN
WAYNE...NORTHWESTERN BOONE...SOUTHERN PUTNAM...CENTRAL KANAWHA AND
CABELL COUNTIES...
AT 648 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MILTON TO NEAR BARBOURSVILLE TO NEAR DURBIN...AND
MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...HUNTINGTON...NITRO...MADISON...WINFIELD...WAYNE...HAMLIN...
BEECH FORK STATE PARK...JEFFERSON...SOUTH CHARLESTON...ST. ALBANS...
DUNBAR...HURRICANE...BARBOURSVILLE...SISSONVILLE...MILTON...CHESAPEAKE...
MARMET...BELLE AND POCA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 1 AND 9.
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 96 AND 111.
INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 12 AND 57.
WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 85 AND 95.
ROUTE 119 BETWEEN MILE MARKERS 48 AND 80.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3825 8258 3831 8257 3840 8239 3857 8219
3848 8206 3855 8206 3842 8132 3815 8154
3801 8193 3824 8261
TIME...MOT...LOC 1148Z 290DEG 38KT 3850 8212 3839 8235 3825 8270
KISTNERLocal storm report, Feb 21, 8:36 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
836 AM EST SUN FEB 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM FLASH FLOOD GIVEN 38.73N 81.73W
02/21/2016 JACKSON WV TRAINED SPOTTER
PARCHMENT CREEK IN THE GIVEN AREA HAS COME OUT OF ITS
BANKS AND FLOODED SOME LOCAL ROADS.
&&
EVENT NUMBER RLX1600626
COOPERFlood, Lawrence
- When
- February 21, 9:00 AM EST to February 22, 3:00 AM EST
- Where
- Lawrence County, Hanging Rock to 1.7 mi NNW of Bradrick
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Broadcast Media
- Coordinates
- 38.550, -82.720
The headwater creeks, such as Little Pine and Ellisonville Creek, flooded and closed roads around Pedro, including Routes 93 and 650. One elderly woman, not familiar with the area, drove her small vehicle into high water and stalled. The local fire department rescued her, while other vehicles were still driving through the high water.
Larger creeks, such as Symmes and Indian Guyan Creeks, flooded and closed roads through the afternoon and into the night. This included Route 141. The gauge at Aid on Symmes Creek rose about 8 feet, but crested below the 19 foot bankfull reading, early on the 22nd.
Flood, Gallia
- When
- February 21, 9:30 AM EST to 11:15 PM EST
- Where
- Gallia County, Cadmus to Sand Fork
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 38.770, -82.430
Across the southern portion of the county, Indian Guyan Creek overflowed and closed Route 218, while Rocky Fork flooded Route 775.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, February 21 to 29, 20161 death · 16 events
- Avalanche in Wyoming, February 21, 20161 death · 1 event
- Dense Fog in Virginia, February 21, 20163 events
- Hail and Damaging Wind in Arkansas, February 21, 201650 kt wind · 2 events
- Hail in Kentucky, February 21, 20160.75 in hail · 1 event
- Hail in Missouri, February 21, 20160.88 in hail · 1 event
- Dense Fog in Maryland, February 21, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 612237, 612238.